# SDR HALA2009100300445

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 29,674 hours, 5,649 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0105F590
- Condition: Failed
- Location: Nr 1
- Part time: 27,547 hours, 5,223 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS -ATB- LOST NAVIGATIONAL CAPABILITY FROM BOTH FMCS.  REPLACED NR 1 FMC.  RERACKED 2 FMC.  BOTH GND OPS CHECK OK.  AMM 34-61-01.  ACCOMPLISHED LMP MCDP TEST 30. NO FAULTS NOTED.  ACFT LMP STATUS OK TO REMAIN AT LAND 3.
